| Model Number |
EVPROPLUS-34US |
| Medical Device Problem Code |
Material Invagination (1336)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, an infold was noted.No patient complications were reported as a result of this event.Additional information was received that there was no misload identified during loading.The infold was first noticed during the first deployment attempt, and the valve was not recaptured.Per the physician, the patient's severe calcification contributed to the infold.A procedural delay did not occur as a result of the infold.
Additional Manufacturer Narrative
Updated data: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Continuation of d10: product id d-evprop34us (lot: 0012988832); product type: 0195-heart valves; select patient information cannot be included in the regulatory report due to regional privacy regulations. medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, an infold was noted.No patient complications were reported as a result of this event.